# SDR HYIA20191206001

- Difficulty date: December 5, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N520BN
- Make and model: Bnorm BN2B20
- Aircraft serial: 2240
- Aircraft time: 14,309 hours, 30,027 cycles
- Engine: Lyc IO540K1B5
- Engine time: 1,458 hours, 2,630 cycles
- Propeller: Hartzl HCC2YK2
- System (JASC): 6120 · Propeller Controlling System
- Part: Ball Joint
- Part number: B10310UNF
- Condition: Worn
- Location: Prop Gov Linkage
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF WHILE REDUCING POWER TO CRUISE SPEED PILOT REPORTED LEFT ENGINE STOPPED REDUCING AT 2800-2900 RPM THE PILOT ELECTED TO RETURN TO THE FIELD. AFTER LANDING THE PILOT REPORTED THE LEFT PROPELLER GOVERNOR LINKAGE CAME OFF. MAINTENANCE INSPECTED AND FOUND THE PROP GOVERNOR LINKAGE WORN AND NUT MISSING. THE LINKAGE WAS REPLACED WITH NO FURTHER DEFECTS.
